# SDR WX0A2024011031935

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 75,471 hours, 29,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 1433
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REPORTED BY FLT CREW, EMER LIGHT BETWEEN R/H EMER EXIT WINDOWS INOP. / ACCOMPLISHED BITE IAW AMM 33-51-00-710-001A, R EPSU 12WL FAULTED. REMOVED & REPLACED EPSU 12WL IAW AMM 33-51-38-000-001A AND 33-51-38-400-001A. OPS CHECK NORMAL."
